Aa
Aa
A
A
A
Close
907812 tn?1245739802

Burning in thigh (injection site)

I have just finished 6 month tx,(Inteferon 180 mg, Ribivirin 1200 MG) I have some serious burning in right thigh after about 2 hours standing or walking.
2 Responses
Sort by: Helpful Oldest Newest
691935 tn?1421027090
Wow, I had pain in my left thigh consistantly for about a month after tx.  Although painful, I thought it had to be in my head but now seems to be finally subsiding. I finished tx 2 1/2 months ago.
Helpful - 0
Avatar universal
I've not experienced that before.Maybe you hit a nerve. I would think any infection would take more than 2 hours to show up.
Helpful - 0
Have an Answer?

You are reading content posted in the Hepatitis C Community

Top Hepatitis Answerers
317787 tn?1473358451
DC
683231 tn?1467323017
Auburn, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Answer a few simple questions about your Hep C treatment journey.

Those who qualify may receive up to $100 for their time.
Explore More In Our Hep C Learning Center
image description
Learn about this treatable virus.
image description
Getting tested for this viral infection.
image description
3 key steps to getting on treatment.
image description
4 steps to getting on therapy.
image description
What you need to know about Hep C drugs.
image description
How the drugs might affect you.
image description
These tips may up your chances of a cure.
Popular Resources
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.
PrEP is used by people with high risk to prevent HIV infection.
Can I get HIV from surfaces, like toilet seats?